# SDR CA200114018

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1036323
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) THE PRESSURISATION SYSTEM PRE-PRESSURISED FOR TAKEOFF, POSITIVE DIFFERENTIAL VALUES WERE OBSERVED IN THE CLIMB WITH BOTH CABIN ALTITUDE AND CABIN RATE INDICATING 0 AS OBSERVED UP TILL ABOUT 5,000 FT AFTER WHICH THE CABIN ALTITUDE AND RATE VALUES STARTED INCREASING AS EXPECTED. THE PRESSURIZATION SYSTEM IN AUTOMATIC MODE WORKED RIGHT UP TO PLANNED CRUISE ALTITUDE OF 35,000 FT. WHILST LEVELING OFF, THE CABIN ALTITUDE INCREASED RAPIDLY PAST 8,500FT AND UP TO 14,000FT. THE CREW PERFORMED AN EMERGENCY DESCENT TO FL100 AND RETURNED TO BASE. IT WAS A WET AIRSPACE FOR DEPARTURE WITH LIGHT RAIN AND AIRCRAFT HAD BEEN PARKED OUTDOORS FOR OVER 48 HRS WITH LOTS OF HEAVY THUNDERSTORM ACTIVITIES IN THAT PERIOD. THE CLIMB WAS IN VERY LIGHT RAIN BUT THE DESCENT TOOK PLACE IN VICINITY OF HEAVY WEATHER WHICH WE AVOIDED AS SOON AS POSSIBLE WHILST NAVIGATING BACK TO AIRPORT. (TC# 20200114018)
